# SDR UIEA2024041900297

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UKNKNOWN
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION FOUND ON NOSE WHEEL WELL IN SRM 3 PLATE RADIUS ON RBL 25 VERTICAL CHORD AT WL 173 0.400 LONG( DAMAGED DOUBLER WAS REPLACED PER EO6753A027. NO FURTHER DEFECTS NOTED. )
